Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 626408, 14 pages
http://dx.doi.org/10.1155/2015/626408
Research Article

New Statistical Randomness Tests Based on Length of Runs

1Institute of Applied Mathematics, Middle East Technical University, 06800 Ankara, Turkey
2Mathematics Department, Atılım University, 06836 Ankara, Turkey

Received 27 September 2014; Accepted 17 March 2015

Academic Editor: Anna Vila

Copyright © 2015 Ali Doğanaksoy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Doğanaksoy, Fatih Sulak, Muhiddin Uğuz, Okan Şeker, and Ziya Akcengiz, “New Statistical Randomness Tests Based on Length of Runs,” Mathematical Problems in Engineering, vol. 2015, Article ID 626408, 14 pages, 2015. https://doi.org/10.1155/2015/626408.